American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] H. N. Mhaskar and E. B. Saff. Weighted polynomials on finite and infinite intervals: a unified approach. Bull. Amer. Math. Soc. 11 (1984) 351-354. MR 752796.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Deignan. A Weiner-like condition for quasilinear parabolic equations. Bull. Amer. Math. Soc. 82 (1976) 309-310. MR 0410098.
Abstract, references, and article information   
View Article: PDF

[3] O. Martio and U. Srebro. Automorphic mappings in $R^n$. Bull. Amer. Math. Soc. 80 (1974) 692-694. MR 0340590.
Abstract, references, and article information   
View Article: PDF

[4] David R. Adams and Norman G. Meyers. Bessel potentials. Inclusion relations among classes of exceptional sets. Bull. Amer. Math. Soc. 77 (1971) 968-970. MR 0284607.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1